# SDR SIMA982853

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332AE
- Make and model: Saab 340B
- Aircraft serial: 340B332
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: JAN982478
- Condition: Frozen
- Location: Lt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - SMOKE WAS SEEN COMING FROM THE LEFT MAIN LANDING GEAR ASSEMBLY WHILE THE AIRCRAFT WAS TAXIING TO THE GATE.  FOUND THE NR 2 WHEEL BEARING HAD FROZE AND THE TIRE HAD BEEN DRAGGING, CAUSING THE SMOKE.  NR 2 BRAKE WAS ALSO DAMAGED.  REMOVED AND REPLACED BOTH BRAKES AND BOTH WHEEL ASSEMBLIES ON THE LEFT GEAR.  AIRCRAFT RETURNED TO SERVICE.  (M)
